, Volume 20, Issue 3, pp 409-439,
Open Access This content is freely available online to anyone, anywhere at any time.
Date: 28 Oct 2009

The Askey scheme as a four-manifold with corners

Abstract

Racah and Wilson polynomials with dilated and translated argument are reparametrized such that the polynomials are continuous in the parameters as long as these are nonnegative, and such that restriction of one or more of the new parameters to zero yields orthogonal polynomials lower in the Askey scheme. Geometrically this will be described as a manifold with corners.